# SDR 04FDEA00958

- Difficulty date: April 14, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trunnion
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TRUNNION UPPER TEE CHORD FWD UNDERSIDE, STA 295 WL 169 RBL 15.  CORROSON ON NLG RT TRUNNION UPPER TEE CHORD STA 295, WL 169, RBL 15 FOUND TO BE OUT OF LIMITS. REPLACED CORRODED TEE CHORD AND INSTALLED NEW TEE CHORD PER 727 SRM 53-10-1, 51-30-2, 51-10-1.
